Ramanujan-Slater Type Identities Related to the Moduli 18 and 24Journal of Mathematical Analysis and Applications
AbstractWe present several new families of Rogers–Ramanujan type identities related to the moduli 18 and 24. A few of the identities were found by either Ramanujan, Slater, or Dyson, but most are believed to be new. For one of these families, we discuss possible connections with Lie algebras. We also present two families of related false theta function identities.
Citation InformationJames McLaughlin and Andrew Sills. "Ramanujan-Slater Type Identities Related to the Moduli 18 and 24" Journal of Mathematical Analysis and Applications Vol. 344 Iss. 2 (2008) p. 765 - 777 ISSN: 0022-247X
Available at: http://works.bepress.com/james-mclaughlin/7/